MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/yct.0b013e3181872728

Медицинская библиотека · The journal of ECT · 2009

Post-electroconvulsive therapy agitation with etomidate.

Freeman Scott A

Клинический случайСтатьяПеревод в очереди

Аннотация

Agitation immediately after electroconvulsive therapy (ECT) is a common clinical problem. This can vary in severity from mild to severe and may necessitate the administration of sedating medications and at times physical restraint. There are many factors involved in the etiology of post-ECT agitation. One factor, the choice of anesthetic agent, is described in this case. Here, etomidate was associated with significant post-ECT agitation after several uneventful treatments with methohexital. The patient had no further episodes of post-ECT agitation after being switched back to methohexital.

Для цитирования: Freeman Scott A. Post-electroconvulsive therapy agitation with etomidate.. The journal of ECT. 2009. DOI: 10.1097/yct.0b013e3181872728.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.